# SDR ASAA2017022119894

- Difficulty date: February 21, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 16,769 hours, 5,419 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE VTK CAUTION ILLUMINATED MULTIPLE TIMES DURING TAXI IN.  NO CAUTIONS WERE EXPERIENCED IN FLIGHT.  ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 807.  LEFT FMC SHOWED 1 OCCURRENCE OF PGM FAULT. REBOOTED LEFT FMC, BITE CHECKED NORMAL IAW FIM 34-61, TASK 801.
